# SDR 95FDEA01620

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082725
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOWER CHORD BS 540 WL 200 LBL 22 TO RBL 22 WILL REQUIRE REMOVAL OF DOOR LATCH WEB.  MECHANICAL REMOVED CORROSION FROM LOWER CHORD OF FLOORBEAM BS 540 RBL 22 TO LBL 22 WL 200, MATERIAL LOSS IS BEYOND LIMITS IAW FEDEX SRM 53-10-1 AT RBL 9 TO 19.5.  CUT OUT EFFECTED AREAS 1 INCH BY 2 INCH AND REPAIRED IAW FEDEX SRM 53-10-8 FIG 8.
